MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066401041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6), 2020 as no event date was reported.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff guidewire was used in a procedure.The procedure date is unknown.According to the complainant, during the procedure, the amplatz corewire broke in the mid-ureter.It is unknown how the procedure completed.There were no reported patient complications as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10271741
Report Number3005099803-2020-02730
Device Sequence Number13655810
Product Code EZB
UDI-Device Identifier08714729191148
UDI-Public08714729191148
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model NumberM0066401041
Device Catalogue Number640-104
Device Lot Number0025379635
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1